# SDR SWAA2021112330770

- Difficulty date: October 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS328 TO BS344 LBL47 AT FWD GALLEY AREA ; 2021-460957 / [01] REPLACED WEB LOCATED BETWEEN BS328 TO BS344 LBL47 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG: 141A5400 SHEET:44 REV:-.; [02] REPLACED WEB LOCATED BETWEEN BS328 TO BS344 LBL47 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG: 141A5400 SHEET:44 REV:-.  SEE INDIVIDUAL SIGNOFF BELOW; [03] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW
